Connecticut, 2021

High Wind in Connecticut, March 2, 2021

March 2, 2021 · NWS BOX · 1 event in 1 county or zone

An arctic cold front moved through southern New England on the afternoon of March 1st. It was followed by very strong/damaging west-northwest winds, which continued through much of the night and into the early morning hours on March 2nd.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

An arctic cold front moved through southern New England on the afternoon of March 1st. It was followed by very strong/damaging west-northwest winds, which continued through much of the night and into the early morning hours on March 2nd. There were many reports of downed trees in northern Connecticut.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Mar 1, 10:19 PM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 1, 10:19 PM EST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1019 PM EST Mon Mar 1 2021

.SYNOPSIS...
Arctic cold front moves through Srn New England overnight. This
will bring widely scattered snow showers and strong gusty
northwest winds. Additionally, temperatures drop well below
normal and are accompanied by sub-zero wind chills for Tuesday
morning. A brief warmup expected on Wednesday with above normal
temperatures, then a return to somewhat colder weather late in
the week through the weekend, but mainly dry condition should
prevail.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

Upper low moves over the Canadian border, with an associated
cold pool aloft sweeping over Srn New England. This cold
advection aloft will destabilize the airmass overnight,
generating bands of snow showers/squalls. Satellite images at 10
PM showed numerous west-east bands across the region. Working
against this will be the downhill movement of the air and
advection of lower dew points from NY State. Both will work
toward minimizing the effects of the snow...mostly a thin
coating on the ground. The trend of colder temps aloft will
ease toward morning, so expect eventual clearing skies.

Winds forecast to 50 kt at 850-mb and 35-40 kt at 950-mb, so
expect wind gusts of 40-50 kt/45 to 55 mph. With pockets of
55-kt winds forecast aloft, can't rule out a few gusts of 60-65
mph. This wind combined with the chilling temperatures will
generate wind chills of -15F in NW Mass and wind chills at or
below zero across the rest of Srn New England.

The Wind Advisory continues for much of Srn New England
overnight. The Wind Chill Advisory continues for NW Mass
overnight.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Tuesday: An area of weakening high pressures will slide across the
southern Ohio Valley, this pushes a surface low out into the Saint
Lawrence Gulf. Winds will ease during the first half of the day
though it will remain rather chilly with highs in the 20s to lower
30s at the coast.

Tuesday Night: The weakening high pressure slides south and lowering
pressure to the north, that will result in increasing clouds
overnight. Winds aloft will shift from NW to SW and help usher in
slightly warmer temperatures. This coupled with the cloud cover
should yield overnight lows in the upper teens across the interior
to the low 30s at the coast.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...

* Mild and dry Wed

* Turning colder for the end of the week into the weekend with
  below normal temps

* Mainly dry through the period

Overview...

Developing -AO/-NAO pattern through the end of the week and into the
weekend as Greenland block sets up. Piece of TPV will locked in
across eastern Canada with troughiness over the NE and New Eng.
Result will be a trend toward colder temps averaging below normal
from Thu through the weekend with Fri/Sat likely the coldest days of
the period. This will be preceded by a relatively mild day on Wed
with above normal temps.

Precip wise, it looks like a rather quiet period with mainly dry
conditions right through the weekend and into early next week. There
are multiple shortwaves rotating around the vortex in eastern Canada
but moisture is limited and outside of a few brief flurries/snow
showers, expect mainly dry conditions. Weekend ocean storm is
expected to pass well SE of New Eng and not pose a risk.

There is decreasing forecast confidence as we head toward the end of
the weekend into early next week on how quickly the pattern breaks
down which impacts temp forecast. GFS is quicker than ECMWF lifting
out the trough and building the SE ridge which brings milder temps
to the region Sun/Mon. We leaned toward slower ECMWF solution as GFS
typically has a progressive bias, so we have temps remaining below
normal. It does appear pattern change eventually takes place during
next week with a transition to +AO/+NAO/-PNA and milder weather.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Overnight...High confidence.

VFR with strong NW gusts to 45 kts. There may be a few 50 kt
gusts over higher terrain and Cape/Islands per GFS/NAM BUFKIT
soundings. Isolated brief MVFR/IFR snow showers/squalls passing
through 03-06z.

Tuesday...High confidence.

VFR with gusty WNW to NW winds to start. Expecting gusts of
30-45 kts to start. Winds and gusts diminishing during the
afternoon. Should see gusts falling to 15-30 kts.

KBOS TAF...High confidence in trends. Expect a period of
IFR/LIFR into the AM push, improving to VFR in the afternoon.

KBDL TAF...High confidence in trends. Expect a period of
IFR/LIFR into the AM push, improving to VFR in the afternoon.

Outlook /Wednesday through Saturday/...

VFR. Breezy.

&&

.MARINE...
We've upgraded all our waters to Storm Warnings for gusts between 60
and 65 MPH, the only exception are Narragansett Bay and Boston
Harbor where Gale Warnings are still in effect. We expect these
gusty winds to persist through early Tuesday afternoon. On top of
this have widespread moderate freezing spray still expected with an
arctic airmass moving in. The Freezing Spray Advisory previously
issued into for tonight into Tuesday morning still looks good.

Outlook /Wednesday through Saturday/...

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Local rough seas.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft.

Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.

Thursday Night through Friday: Moderate risk for Small Craft
Advisory winds with gusts up to 25 kt. Areas of rough seas.
Chance of freezing spray.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.

Saturday: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 10 AM EST Tuesday for CTZ002>004.
MA...Wind Advisory until 10 AM EST Tuesday for MAZ002>006-008>021-
     026.
     Wind Chill Advisory until 10 AM EST Tuesday for MAZ002>004-008-
     009-026.
     Wind Advisory until 1 PM EST Tuesday for MAZ007-022>024.
RI...Wind Advisory until 10 AM EST Tuesday for RIZ001>008.
MARINE...Storm Warning until 8 AM EST Tuesday for ANZ232>234.
     Freezing Spray Advisory until 1 PM EST Tuesday for ANZ231>237-
     250-251-254>256.
     Gale Warning until 7 PM EST Tuesday for ANZ230.
     Storm Warning until 1 PM EST Tuesday for ANZ231-251.
     Gale Warning until 4 PM EST Tuesday for ANZ236.
     Storm Warning until 7 AM EST Tuesday for ANZ235-237.
     Storm Warning until 1 PM EST Tuesday for ANZ250-254.
     Storm Warning until 10 AM EST Tuesday for ANZ255-256.

&&

SYNOPSIS...WTB/KJC/Gaucher
NEAR TERM...WTB/Gaucher
SHORT TERM...Gaucher
LONG TERM...KJC
AVIATION...WTB/KJC/Gaucher
MARINE...WTB/KJC/Gaucher
Hazardous weather outlook, Mar 1, 4:23 PM EST, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
423 PM EST Mon Mar 1 2021

MAZ005-006-013>021-RIZ001>008-022130-
Central Middlesex MA-Western Essex MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
423 PM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-022>024-022130-
Eastern Essex MA-Barnstable MA-Dukes MA-Nantucket MA-
423 PM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY...

This Hazardous Weather Outlook is for northeastern Massachusetts
and southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ026-022130-
Northern Middlesex MA-
423 PM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
TUESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002>004-008-009-022130-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-
423 PM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
TUESDAY...

This Hazardous Weather Outlook is for central Massachusetts and
western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ010>012-022130-
Hartford CT-Tolland CT-Windham CT-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-
423 PM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ255-256-022130-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
423 PM EST Mon Mar 1 2021

...STORM WARNING IN EFFECT UNTIL 10 AM EST TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-254-022130-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
423 PM EST Mon Mar 1 2021

...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST
TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-251-022130-
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
423 PM EST Mon Mar 1 2021

...STORM WARNING IN EFFECT UNTIL 1 PM EST TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ235-237-022130-
Rhode Island Sound-Block Island Sound-
423 PM EST Mon Mar 1 2021

...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-022130-
Narragansett Bay-
423 PM EST Mon Mar 1 2021

...GALE WARNING IN EFFECT UNTIL 4 PM EST TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232>234-022130-
Nantucket Sound-Vineyard Sound-Buzzards Bay-
423 PM EST Mon Mar 1 2021

...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EST
TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-022130-
Boston Harbor-
423 PM EST Mon Mar 1 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Mar 1, 10:06 PM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1006 PM EST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     NON-TSTM WND GST MT. TOM                 42.25N  72.65W
03/01/2021  M62 MPH          HAMPSHIRE          MA   MESONET

            MT TOM

0955 PM     NON-TSTM WND GST WORCESTER AP            42.27N  71.87W
03/01/2021  M62 MPH          WORCESTER          MA   PUBLIC

1003 PM     NON-TSTM WND GST WESTFIELD-BARNES AP     42.16N  72.71W
03/01/2021  M60 MPH          HAMPDEN            MA   ASOS

&&

EVENT NUMBER BOX2102137 BOX2102138 BOX2102139

WS
Local storm report, Mar 2, 12:26 AM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1226 AM EST TUE MAR 02 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     NON-TSTM WND GST MT. TOM                 42.25N  72.65W
03/01/2021  M62 MPH          HAMPSHIRE          MA   MESONET

            MT TOM

0955 PM     NON-TSTM WND GST WORCESTER AP            42.27N  71.87W
03/01/2021  M62 MPH          WORCESTER          MA   PUBLIC

1003 PM     NON-TSTM WND GST WESTFIELD-BARNES AP     42.16N  72.71W
03/01/2021  M60 MPH          HAMPDEN            MA   ASOS

1045 PM     NON-TSTM WND DMG WILBRAHAM               42.14N  72.44W
03/01/2021                   HAMPDEN            MA   TRAINED SPOTTER

            50-FOOT SPRUCE TREE DOWN ON STONY HILL ROAD. ALSO, TREE
            DOWN ON CRANE HILL ROAD.

1130 PM     NON-TSTM WND DMG WORCESTER               42.27N  71.81W
03/01/2021                   WORCESTER          MA   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES ON GRAFTON RD

1130 PM     NON-TSTM WND DMG WORCESTER               42.27N  71.81W
03/01/2021                   WORCESTER          MA   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES ON MAIN ST

1215 AM     NON-TSTM WND DMG FRAMINGHAM              42.31N  71.44W
03/02/2021                   MIDDLESEX          MA   TRAINED SPOTTER

            LARGE PINE TREE DOWN ON BETHANY ROAD

&&

EVENT NUMBER BOX2102137 BOX2102138 BOX2102139 BOX2102140 BOX2102141
BOX2102142 BOX2102143

RC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 high wind. Local standard time, as filed.

High Wind, Hartford

When
March 2, 1:51 AM EST to 7:38 AM EST
Where
Hartford forecast zone
Measured
50 kt (58 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
41.819, -72.572 (the zone’s center; the record gives no point)

At 151 AM EST, the ASOS at the Bradley International Airport (KBDL) recorded a wind gust to 58 mph. Other strong wind gust reports included a trained spotter report of 57 mph in Bristol at 738 AM EST and 52 mph at the Hartford-Brainard Airport (KHFD) at 353 AM EST. In East Hartford at 7 AM EST, a tree was down on a garage on Rentschler Street. In Enfield at 705 AM EST, a tree was reported down on a house (street unknown).

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2021Every state in 2021This day in weather historyWarnings in Connecticut, March 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 937909.